Poisoning with hypnagogues
- Symptoms of Poisoning with hypnagogues
- Reasons of Poisoning with hypnagogues
- Treatment of Poisoning with hypnagogues
Acute states owing to overdose by barbiturates, tranquilizers.
About 10 medical doses of each of drugs or their mix consider usually deadly single-step reception.
Symptoms of Poisoning with hypnagogues:
Pathogenic effects of poisoning with hypnagogues and tranquilizers
- Psychotropic, neurotoxic (TsNS caused by braking — a cerebral cortex, subcrustal formations, internuncial neurons of a spinal cord — the central muscle relaxation).
- Toksiko-gipoksichesky encephalopathy with haemo - and liquorodynamic frustration.
- Dystrophic changes of neurons, neuroglia cells, swelled a soft meninx and multiple perivascular hemorrhages.
I stage (slight poisoning) of poisoning with hypnagogues and tranquilizers.
- Drug intoxication, confusion of consciousness, devocalization, soporous deep sleep.
- Hypotonia of muscles and decrease in tendon jerks, cerebellar ataxy.
- Sometimes hypotonia of muscles is replaced by periodic increase in a muscle tone on spastic type and increase in tendon jerks.
II stage (moderately severe poisoning) of poisoning with hypnagogues and tranquilizers.
- A coma, usually with oppression of lid and tendon jerks, swallowing disturbance, weakening of a tussive reflex.
- Pupils are usually narrow, the photoharmose is absent.
III stage (serious poisoning) of poisoning with hypnagogues and tranquilizers.
- A deep coma with an areflexia, an atony and lack of reaction to pain.
- Dominance of a mydriasis; reaction of pupils to light and lid reflexes are absent.
- Breath disturbances — from shallow arrhythmic breathing to its stop.
- Cardiovascular disturbances — tachycardia, falling of the ABP (oppression of a vasomotor center).
- Disorders of thermal control (hypo - or a hyperthermia).
Breath disturbances (observe in 10 — 15% of cases).
- The obstructive disturbances caused by asphyxia owing to a bronchorrhea and hypersalivation, retraction of language, a laringobronkhospazm, aspiration (prevail at a superficial coma).
- The Tsentrogenny disturbances caused by oppression of neurons of a myelencephalon (prevail at deep coma).
Dysfunctions of CCC.
- Tachycardia, arterial hypotension, symptoms of heart failure.
- Toxic dystrophy of a myocardium, reversible at recovery. Displays of chronic poisoning
- In 16 — 20 h after the last reception of barbiturates the concern, weakness, the accruing tremor of hands, sleeplessness appear.
- In 24 — 30 h the symptomatology becomes more expressed, nausea, vomiting, an abdominal pain join; signs of a respiratory and metabolic acidosis come to light.
- On 2 — the 3rd day of abstention kloniko-tonic spasms up to the epileptic status, visual hallucinations, a hyperthermia, motive excitement, sinus tachycardia, symptoms of ischemia of a myocardium, a collapse can develop; the lethal outcome is possible.
Reasons of Poisoning with hypnagogues:
All barbiturates (hypnagogues — derivatives of barbituric acid) — weak acids, are easily soaked up in a digestive tract; alcohol considerably accelerates their absorption, weakening of a vermicular movement of intestines at coma detains barbiturates in a stomach up to several days.
Barbiturates and tranquilizers are distributed on all fabrics and biological liquids of an organism, zhirorastvorima, well contact proteins of plasma. The communication with proteins of plasma is less, the quicker drugs are removed with urine and a stake. The highest concentration in barbital plasma — in 4-8 h, phenobarbital — in 12-18 h.
Acidosis, hypoproteinemia, hypothermia increase active fraction of barbiturates, strengthening their toxic effect.
Repeated receipt of barbiturates in an organism leads to development of tolerance to them.
Treatment of Poisoning with hypnagogues:
Causal treatment of poisoning with hypnagogues and tranquilizers:
Gastric lavage via the probe with the subsequent introduction of a sorbent (absorbent carbon), vomitives (at consciousness preservation!); ensuring adequate ventilation of the lungs.
Pathogenetic treatment of poisoning with hypnagogues and tranquilizers:
Infusional therapy; correction of KShchR; an artificial diuresis (at a superficial coma);
Hemosorption, peritoneal dialysis, hemodialysis
- The early hemodialysis is effective at high concentration in blood of barbiturates of long action. The most effective method — hemosorption (by 2 — 3 times reduces time of stay of patients in a coma), especially at poisonings with barbiturates of short action and the benzodiazepines which are badly removed from an organism at a hemodialysis. Symptomatic therapy: elimination of heavy respiratory and hemodynamic frustration, stopping of a convulsive syndrome, elimination of complications.
Specific (antidotal) therapy of poisoning with hypnagogues and tranquilizers: the specific antidote at poisoning with benzodiazepines — flumazenit in / century.
The forecast depends on amount of toxic and timeliness of the given help.